EconPapers    
Economics at your fingertips  
 

Competitive equilibria in Shapley–Scarf markets with couples

Fatma Aslan and Jean Lainé ()

Journal of Mathematical Economics, 2020, vol. 89, issue C, 66-78

Abstract: We investigate the existence and properties of competitive equilibrium in Shapley–Scarf markets involving an exogenous partition of individuals into couples. The presence of couples generates preference interdependencies which cause existence problems. For both cases of transferable and non-transferable income among partners, we establish properties for preferences that are sufficient for the existence of an equilibrium. Moreover, we show that these properties define a maximal preference domain.

Keywords: Shapley–Scarf markets; Competitive equilibrium; Couples; Externalities (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300586
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Competitive equilibria in Shapley-Scarf markets with couples (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:89:y:2020:i:c:p:66-78

DOI: 10.1016/j.jmateco.2020.05.002

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-11-21
Handle: RePEc:eee:mateco:v:89:y:2020:i:c:p:66-78